# SDR SWAA097510

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 17,231 hours, 10,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG8244
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MT.
